MAUDE Adverse Event Report: COVIDIEN POLYUR FEED TUBE 5 FR X 20; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

COVIDIEN POLYUR FEED TUBE 5 FR X 20; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 461412
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that the tube disconnected between the tube and the connection port prior to feeding when the health care provider was checking for nasogastric tube placement.Due to this the feeding was delayed and the tube had to be replaced.There was no harm to the patient.
 
Additional Manufacturer Narrative
H 3 : evaluation summary: the device history record (dhr) files were reviewed for the possible lot number reported and no discrepancy was found according to the failure mode reported.Photos and one sample were received for evaluation.After performing a visual inspection, the separation of the purple connector can be observed.The reported condition was confirmed.A corrective and preventative action (capa) was opened to investigate and address the connector disassembly issue.This complaint will be used for tracking and trending purposes.

Brand Name
POLYUR FEED TUBE 5 FR X 20
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
COVIDIEN
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key9489506
Report Number9612030-2019-02376
Device Sequence Number11508549
Product Code KNT
UDI-Device Identifier10884521067967
UDI-Public10884521067967
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number461412
Device Catalogue Number461412
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer12/11/2019
Initial Report FDA Received Date12/18/2019
Supplement Report FDA Received Date01/24/2020
Patient Sequence Number1